MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the 8fr ng tube tip broke off while in place.The mom noted resistance 1.5 weeks ago following administration of medication but was eventually able to flush the tube with water again.No further issues were noted by the family but upon ct scan review by radiologist on (b)(6), the tip of ng tube was seen in the small intestine.The patient has not yet passed the tip of ng tube but the remainder of the tube was removed in the clinic.Per additional information provided on 24nov2025, the ct scan was performed on (b)(6), not (b)(6) which was initially reported in error.This was a routine scan for monitoring purposes with regards to the patient's medical history.As of last thursday, the tip of the ng tube had not passed yet.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
One incomplete device was received for investigation.A portion of the tube and the bolus tip were missing, confirming the reported breakage.No occlusions were observed.However, the tube was observed to have formed a balloon shape where the breakage occurred.The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.As part of the investigation all processes and controls were reviewed and found to be correctly followed.There were no abnormal conditions found that could trigger the reported condition.Based on all available information, a definitive root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
The customer reported the 8fr ng tube tip broke off while in place.The mom noted resistance 1.5 weeks ago following administration of medication but was eventually able to flush the tube with water again.No further issues were noted by the family but upon ct scan review by radiologist on (b)(6), the tip of ng tube was seen in the small intestine.The patient has not yet passed the tip of ng tube but the remainder of the tube was removed in the clinic.Per additional information provided on 24nov2025, the ct scan was performed on (b)(6), not (b)(6) which was initially reported in error.This was a routine scan for monitoring purposes with regards to the patient's medical history.As of last thursday, the tip of the ng tube had not passed yet.Per further information provided on 02dec2025, as of (b)(6), the tip of the ng tube had still not passed.Per additional information provided on 11dec2025, the tip has not passed yet.The current plan as per surgery is to wait and let it pass on its own.
 
Event or Problem Description
The customer reported the 8fr ng tube tip broke off while in place.The mom noted resistance 1.5 weeks ago following administration of medication but was eventually able to flush the tube with water again.No further issues were noted by the family but upon ct scan review by radiologist on (b)(6), the tip of ng tube was seen in the small intestine.The patient has not yet passed the tip of ng tube but the remainder of the tube was removed in the clinic.Per additional information provided on 24nov2025, the ct scan was performed on (b)(6), not (b)(6) which was initially reported in error.This was a routine scan for monitoring purposes with regards to the patient's medical history.As of last thursday, the tip of the ng tube had not passed yet.Per further information provided on 02dec2025, as of (b)(6), the tip of the ng tube had still not passed.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23638820
Report Number1423537-2025-00477
Device Sequence Number15731296
Product Code KNT
UDI-Device Identifier10192253011654
UDI-Public(01)10192253011654
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720825E
Device Catalogue Number8884720825E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/02/2025
12/11/2025
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown